# SDR ASAA9710015

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 658276416
- Condition: Worn
- Location: Right Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, THE RIGHT MAIN LANDING GEAR SUPPORT BEAM WAS IDENTIFIED WITH A WEAR MARK ON THE RIGHT SIDE UPPER FLANGE, FORWARD EDGE.  REPAIRED PER EA 5740-01126 AND BOEING TELEX ASA-SEA-97-0037RR.  (M)
